# SDR AALA202112137287

- Difficulty date: December 12, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N813NN
- Make and model: Boeing 737823
- Aircraft serial: 30918
- Aircraft time: 36,869 hours, 14,990 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Proximity Sensor
- Condition: Inoperative
- Location: Lt Wing Slat
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ON APPROACH ON PROPER APPROACH SPEED RECEIVED INTERMITTENT AIRSPEED LOW ALERT. ACCOMPLISHED FLAP SLAT ELECTRONIC UNIT BUILT IN TEST EQUIPMENT PER AMM 27-51-00 FAULT MESSAGE 27-81201. REMOVED AND REPLACED SLAT 1 PROXIMITY INBOARD SENSOR PER AMM 27-88-11.
